Skip to main content
    • Aa
    • Aa

Canonical seeds and Prikry trees

  • Joel David Hamkins (a1)

Applying the seed concept to Prikry tree forcing ℙμ, I investigate how well ℙμ preserves the maximality property of ordinary Prikry forcing and prove that ℙμ, Prikry sequences are maximal exactly when μ admits no non-canonical seeds via a finite iteration. In particular, I conclude that if μ is a strongly normal supercompactness measure, then ℙμ Prikry sequences are maximal, thereby proving, for a large class of measures, a conjecture of W. Hugh Woodin's.

Hide All
[1]Blass Andreas, Selective ultrafilters and homogeneity, Annals of Pure and Applied Logic, vol. 38 (1988), pp. 215255.
[2]Cummings James and Woodin Hugh, Generalized Prikry forcings, preprint, 1990.
[3]Dehornoy Patrick, Iterated ultrapowers and Prikry forcing, Annals of Mathematical Logic, vol. 15 (1978), pp. 109160.
[4]Gitik, All uncountable cardinals can be singular, Israel Journal of Mathematics, vol. 35, pp. 6188.
[5]Hamkins Joel David, Lifting and extending measures; fragile measurability, Ph.D. thesis, UC Berkeley, 1994.
[6]Henle J. M., Partition properties and Prikry forcing on simple spaces, this Journal, vol. 55 (1990), pp. 938947.
[7]Jech Thomas, Set theory, Academic Press, New York, 1978.
[8]Kafkoulis George, The consistency strength of an infinitary Ramsey property, this Journal, vol. 59 (1994), pp. 11581195.
[9]Kanamori Akihiro, Large cardinals in set theory, Springer-Verlag, Berlin, 1994.
[10]Kunen Kenneth, Some applications of iterated ultrapowers in set theory, Annals of Mathematical Logic (1970), pp. 179227.
[11]Louveau A., Une méthode topologique pour l'étude de la propriété de Ramsey, Israel Journal of Mathematics, vol. 23 (1976), pp. 97116.
[12]Mathias Adrian, On sequences generic in the sense of Prikry, Journal of the Australian Mathematical Society, vol. 15 (1973), pp. 409414.
[13]Menas Telis K., A combinatorial property of Pkλ, this Journal, vol. 41 (1976), pp. 225234.
[14]Prikry Karel L., Changing measurable into accessible cardinals, Dissertationes Mathematicae (Roszprawy Matematyczne), vol. 68 (1970), pp. 552.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 2 *
Loading metrics...

Abstract views

Total abstract views: 52 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 20th October 2017. This data will be updated every 24 hours.